MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number FF-410425
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Codes Granuloma (1876); Failure of Implant (1924)
Date of Event 03/21/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
 
Event or Problem Description
Healthcare professional reported a possible right side rupture.Device remains implanted.
 
Event or Problem Description
Healthcare professional later confirmed a right side rupture, "biocell implants, membranous scar like fibrosis consistent with implant capsule, foreign material present consistent with silicone, and minimal patchy chronic inflammation".Device has been explanted and replaced.
 
Additional Manufacturer Narrative
The event of granuloma is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for the event.
 
Event or Problem Description
Healthcare professional reported a possible right side rupture.Healthcare professional later confirmed a right side rupture, "biocell implants, membranous scar like fibrosis consistent with implant capsule, foreign material present consistent with silicone, and minimal patchy chronic inflammation".Device has been explanted and replaced.
 
Additional Manufacturer Narrative
Visual analysis of the photographs identified: rupture: observed but cannot perform an assessment of the opening as no microscopic analysis can be performed.Anxiety-product/procedure: unable to observe as it is a medical event that is not related to the device.Granuloma: unable to observe as it is a medical event that is not related to the device.No additional observations are performed.No further actions are required as no manufacturing issues are observed.

Brand Name
STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key17320100
Report Number9617229-2023-11353
Device Sequence Number6573431
Product Code FTR
UDI-Device Identifier10888628002685
UDI-Public10888628002685
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
P040046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/26/2019
Device Model NumberFF-410425
Device Catalogue NumberFF-410425
Device Lot Number2678839
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/22/2023
Supplement Date Received by Manufacturer10/10/2023
11/07/2023
Initial Report FDA Received Date07/13/2023
Supplement Report FDA Received Date11/01/2023
11/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/26/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexFemale
Patient Weight57 KG